# SDR YENA200314

- Difficulty date: July 12, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 9,798 hours, 3,948 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 2771
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING GO-AROUND LANDING GEAR DID NOT RETRACT, ECAM CALLED FOR RECYCLING THE L/G HANDLE, LANDING GEAR RETRACTED NORMALLY.  LANDING GEAR CAME DOWN NORMAL FOR SPEED APPROACH & LANDING.  BITE TEST LGCIU 1 & 2 THROUGH CFDS IAW 32-69-00, NO DEFECT NOTED.  AIEMAN SHOWS LGCIU NR 1 FAULT.  REMOVED AND REPLACED LGCIU NR 1 PRECAUTIONARY PER MCC REQUEST IAW 32-31-71.
